MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN MFG DC BOULDER SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure to Anastomose (1028); Infarction, Cerebral (1771); Sepsis (2067); Blood Loss (2597); Radiation Exposure, Unintended (3164); No Code Available (3191)
Date of Event 02/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A step toward notes total mesorectal excision for rectal cancer: endoscopic transanal proctectomy annals of surgery volume 261: 228¿233, number 2, february 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed from february 2010 to june 2012, previous publications have suggested that endoscopic transanal proctectomy (etap) is a promising technique and may be an alternative to conventional low anterior resection for rectal cancer.The aim of this study was to evaluate the technical feasibility of etap, using port devices.Fifty-six consecutive patients (41 men) underwent etap.The port was used in 11 cases; however, complications were not reported by a single-port device.The overall post-operative complication rate was 26% (14/56).Three patients developed a clinical anastomotic leakage that did not require reoperation.Three additional patients were diagnosed with pelvic sepsis without evidence of anastomotic leak (2 of them required drainage under ct scan), 5 patients experienced transient urinary disorders, 2 patients required red blood cell transfusion during the postoperative course, and a (b)(6)-year-old woman suffered from a cerebral infarction with a favorable outcome.The median hospital stay was 10 days.Article: jean-jacques tuech, 2015, annals of surgery volume 261, number 2.

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key10249732
Report Number1717344-2020-00710
Device Sequence Number11432649
Product Code GCJ
UDI-Device Identifier10884523002638
UDI-Public10884523002638
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT5
Device Catalogue NumberSILSPT5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR